# SDR CALA2013080590166

- Difficulty date: August 4, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 91,655 hours, 14,586 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Bent
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS ONE FAN BLADE WITH L/E TIP BENT.   REMOVED .25 CURL FROM FWD L/E TIP AT AREA "A".  REMOVED AN ADDITIONAL .020 MATERIAL AFTER EDDY CURRENT INSPECTION.
